# SDR DALA2022040502313

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 129,180 hours, 18,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 DURING SERVICE CHECK FOUND EMERGENCY EXIT LIGHT ON ROW 39G INOP. CORRECTIVE ACTION: RESEATED CONNECTOR. OPS CHECK GOOD. (8824901)
